MathSciNet Relay Station
MathSciNet bibliographic data
MR2137003 (2005m:65116) 65J10 (65J20)
Nair, M. T.; Lal, Shine A finite dimensional realization of the mollifier method for compact operator equations. Math. Comp. 74 (2005), no. 251, 1281–1290 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement